Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 1, Pages 98–109 (Mi mz4307)  

This article is cited in 8 scientific papers (total in 8 papers)

Weak Solutions of a Mixed Problem in a Half-Strip for a Generalized Kawahara Equation

K. Sangare, A. V. Faminskii

Peoples Friendship University of Russia

Abstract: We consider a mixed problem in a half-strip for a generalized Kawahara equation describing long nonlinear waves in inhomogeneous media with weak dispersion. We study the existence and uniqueness of generalized solutions in Sobolev weight spaces.

Keywords: Kawahara equation, long nonlinear wave, inhomogeneous medium, weak dispersion, Korteweg–de Vries (KdV) equation, Parseval's equality

DOI: https://doi.org/10.4213/mzm4307

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:1, 90–100

Bibliographic databases:

UDC: 517.958
Received: 02.11.2007

Citation: K. Sangare, A. V. Faminskii, “Weak Solutions of a Mixed Problem in a Half-Strip for a Generalized Kawahara Equation”, Mat. Zametki, 85:1 (2009), 98–109; Math. Notes, 85:1 (2009), 90–100

Citation in format AMSBIB
\Bibitem{SanFam09}
\by K.~Sangare, A.~V.~Faminskii
\paper Weak Solutions of a Mixed Problem in a Half-Strip for a Generalized Kawahara Equation
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 1
\pages 98--109
\mathnet{http://mi.mathnet.ru/mz4307}
\crossref{https://doi.org/10.4213/mzm4307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547967}
\zmath{https://zbmath.org/?q=an:1181.35250}
\elib{https://elibrary.ru/item.asp?id=13614937}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 1
\pages 90--100
\crossref{https://doi.org/10.1134/S000143460901009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949245856}


Linking options:
  • http://mi.mathnet.ru/eng/mz4307
  • https://doi.org/10.4213/mzm4307
  • http://mi.mathnet.ru/eng/mz/v85/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Faminskii, R. V. Kuvshinov, “Initial-boundary value problems for the generalized Kawahara equation”, Russian Math. Surveys, 66:4 (2011), 819–821  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. R. Khashimov, “Vtoraya kraevaya zadacha dlya nestatsionarnogo uravneniya tretego poryadka sostavnogo tipa”, Matematicheskie zametki SVFU, 24:4 (2017), 76–86  mathnet  crossref  elib
    3. Zhao Xiangqing, Bai Meng, “Control and Stabilization of High-Order KdV Equation Posed on the Periodic Domain”, J. Partial Differ. Equ., 31:1 (2018), 29–46  crossref  isi
    4. Cavalcante M., Kwak Ch., “Local Well-Posedness of the Fifth-Order Kdv-Type Equations on the Half-Line”, Commun. Pure Appl. Anal, 18:5 (2019), 2607–2661  crossref  isi  scopus
    5. A. V. Faminskii, E. V. Martynov, “O nachalno-kraevoi zadache na poluosi dlya obobschennogo uravneniya Kavakhary”, Trudy Matematicheskogo instituta im. S.M. Nikolskogo RUDN, SMFN, 65, no. 4, Rossiiskii universitet druzhby narodov, M., 2019, 683–699  mathnet  crossref
    6. Cavalcante M., “Initial Boundary Value Problems For Some Nonlinear Dispersive Models on the Half-Line: a Review and Open Problems”, Sao Paulo J. Math. Sci., 13:2 (2019), 418–434  crossref  mathscinet  isi
    7. A. R. Khashimov, “Nelokalnaya zadacha dlya nestatsionarnogo uravneniya tretego poryadka sostavnogo tipa s obschim kraevym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:1 (2020), 187–198  mathnet  crossref
    8. Cavalcante M., Kwak Ch., “The Initial-Boundary Value Problem For the Kawahara Equation on the Half-Line”, NoDea-Nonlinear Differ. Equ. Appl., 27:5 (2020), 45  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:397
    Full text:147
    References:60
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022